# SDR DXTA2024051711796

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000035
- Aircraft time: 2,832 hours, 1,626 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Mixer Box
- Part number: 741572450
- Condition: Cracked
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRIUSE AT FL 290, EXPERIENCED A RAPID DECOMPRESSION.  THERE WAS A POPPING WOOSH SOUND, FOLLOWED BY  CABIN PRESSURE RISING. WENT ON O2 MASKS & BEGAN AN IMMEDIATE EMERGENCY DESCENT TO 10000 FT.  ABLE TO DESCEND QUICKLY ENOUGH THAT PAX MASKS DID NOT DEPLOY.  NO CAS MESSAGES WERE NOTED OTHER THAN CABIN ALTITUDE CAS WHILE DESCENDING.  ATTEMPTED A GROUND PRESSURIZATION WITH APU.  RUNNING APU BLEED, DISCOVERED A CRACK IN MIXER ASSEY. FROM ACM.  NO OTHER PRESSURE LEAKS. 5-19-2024. REMOVED LEAKING AIR MIXER ASSY P/N 7415724-50. INSTALLED THE NEW AIR MIXER, OPS & LEAK CHKD GOOD IAW AMM 21-20-00, & 21-30-00.
